MAUDE Adverse Event Report: ULRICH MEDICAL USA UNION; STANDARD CERVICAL PLATE

ULRICH MEDICAL USA UNION; STANDARD CERVICAL PLATE
Model Number UM102-03-51
Medical Device Problem Codes Use of Device Problem (1670); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon reported that post-op x-rays revealed a screw is backing out from the plate, indicating that the plate's blocking mechanism may not have functioned as intended or screw may have been over-angulated.No revision surgery has occured.

Brand Name
UNION
Common Device Name
STANDARD CERVICAL PLATE
Manufacturer (Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield MO 63005
MDR Report Key7626971
Report Number3005823819-2018-00004
Device Sequence Number19319177
Product Code KWQ
UDI-Device Identifier00814386020237
UDI-Public00814386020237
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberUM102-03-51
Device Catalogue NumberUM102-03-51
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR